Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, 120 Count: Approved to temporarily relieve indoor and outdoor allergy symptoms Compare to Allegra Allergy 24 Hour active ingredient One dose of this non-drowsy antihistamine works up to 24 hours to relieve allergy symptoms, providing all-day allergy relief Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, and itching of the nose or throat Active ingredient (in each tablet): Fexofenadine Hydrochloride USP 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | Equate |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 1790788 |
---|---|
User Reviews and Ratings | 4.8 (594 ratings) 4.8 out of 5 stars |
UPC | 681131094177 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, 120 Count
Reviews: 594
Ratings:
(594)
Price:
$29.88
on
![]() |
594 | (4.8) |
$29.88
on
![]() |